It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by jennifer on September 18, 2000 at 19:51:29:

In Reply to: Re: hydrocodone addiction painless withdrawel posted by Jwills on September 17, 2000 at 18:04:09:

: : : : : :
: : : : : :
: : : : : : TO SANDY:

: : : : : : I HAVE BEEN LOOKING FOR SOMETHING TO HELP EASE ME OFF PERCOCET/OXYCODONE/HYDROCODONE FOR ABOUT 52 DAYS NOW, WHILE I WITHDRAW FROM METHADONE. IF THAT IS THE CORRECT SPELLING "ULTRAM" THANKS. IF YOU HAVE A GENERIC NAME FOR IT, EVEN BETTER.

: : : : : BUT....doesn't ULTRAM'S have Codeine in it ? ?

: : Another thought...Have you tried OXYCOTIN..It has the hydrocodone in it but it's Time released..one tablet,every 12 hours.It doesn't get you off of the hydro's ,but it sure cut down on the amount you take..my boyfriend has been on lorcets10/500 for 16 mos. now and found himself taking 3 times the amount he should take..Instead of 1 every 4 to 6 hours it ended up being 1 evey 2 hours.(he was going to atleast 3 drs. a month.) So his dr. put him on the OXYCOTIN and he takes 1 evey 12 hrs..hope this helps..

:
: STAY AWAY FROM ULTRAM!!!!!!!!!!!!!!
: If you think its hard getting off hydrocodine....is NOTHING compared to getting off Ultram. It has THE MOST VISCOUS withdraw symptoms.
: I've been on Ultram for a year now and I cannot get off..I mean I CAN'T...the body will NOT let you. It's NOT your typical mind over matter addiction...it's physical. ONE DAY without it results in stomach aches, vomiting, fever, cold sweat, no sleep, EXTREAM depression and seizures.
: and then makes your muscles cramp.
: I thought I was the only one but then I did research on the message boards and have found hundreds of other with the EXACT same symptoms.
: This drug should be pulled. STAY OFF IT!!!
: Do your research. It's more then a addiction, it's a violent reaction.I've had addiction problems in the past but Ultram BY FAR IS TRHE WORST!!!!!!!!!!!!!!!! you are right ultram is the worst i to have been on it for a year and dont dare get off of it withdrawls are so bad you want to die i have a very short temper when im off them and get so sick i have these electric shock sensation in my head it is so bad if your thinking about taking it don't the dr's dont tell you the whole truth about it id rather of stayed on my lortab please try and stay away from ultram


Follow Ups

All times are GMT -7. The time now is 07:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!